# SDR SIMA20150625002

- Difficulty date: June 25, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 28,629 hours, 23,793 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF CAPTAIN'S AIRSPEED AT FL360 IN ICING CONDITIONS.  CAPTAINS SIDE AIRSPEED 40KTS LESS THAN FIRST OFFICER`S AIRSPEED & STBY AIRSPEED.  DECLARED EMER, TROUBLESHOOTING AIRSPEED DIFFERENCE IAW FIM 34-22-00-810-816.  FOUND WATER IN NR 1 PITOT SYS.  DRAINED WATER, OPERATIONS CHECKED GOOD IAW AMM 34-13-00.
